# SDR TWRA9840

- Difficulty date: July 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610FF
- Make and model: Boeing 747282B
- Aircraft serial: 20501
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

IN FLIGHT, FLIGHT ATTENDANT REPORTED SMELL OF ELECTRICAL NATURE IN THE MID GALLEY.  ALL POWER TURNED OFF AND ITEM TRANSFERRED TO ODI 25587.  FROM LOG PAGE 25587 OPERATED ALL OVENS, LIGHTS, AND COFFEE MAKERS.  ALL OPERATED NORMAL.  NO SMOKE, NO SMELL, NO SPARKS, JUST A DIRTY OVEN.  CLEANED OVEN, NO FURTHER DEFECTS NOTED.  (M)
